| Catalog Number |
SSM-330 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported through company representative "ruptured".This record is for the left side.The device remains implanted.
Event or Problem Description
Later, healthcare professional reported "baker 4 capsule" discovered during surgery.The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.The event of capsular contracture, baker grade iv is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.